# SDR MWEA00437

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 84,383 hours, 81,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 502B
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY EXIT LIGHT IS INOP.  MAINTENANCE CLEANED LIGHT SOCKET AND RESEATED BULB.
